# SDR HEEA087471

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 2,918 hours
- System (JASC): 3457 · Global Positioning System
- Part: Battery
- Condition: Corroded
- Location: Gps System
- Component: Gps
- Component part number: 8143902240B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY FAILED. FOUND MEMORY BATTERY BAD AND CORROSION ON PRINTED CIRCUIT BOARDS.  REPLACED MEMORY BATTERY AND CLEANED CORROSION.  BENCH CHECK GOOD.
